Die Ungleichungen von Vietoris.

Werner Raab

Monatshefte für Mathematik (1984)

  • Volume: 98, page 311-322
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Raab, Werner. "Die Ungleichungen von Vietoris.." Monatshefte für Mathematik 98 (1984): 311-322. <http://eudml.org/doc/178207>.

author = {Raab, Werner},
journal = {Monatshefte für Mathematik},
keywords = {incomplete beta function; inequalities},
pages = {311-322},
title = {Die Ungleichungen von Vietoris.},
url = {http://eudml.org/doc/178207},
volume = {98},
year = {1984},

AU - Raab, Werner
TI - Die Ungleichungen von Vietoris.
JO - Monatshefte für Mathematik
PY - 1984
VL - 98
SP - 311
EP - 322
KW - incomplete beta function; inequalities
UR - http://eudml.org/doc/178207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.